Advertisement

Ukrainian Mathematical Journal

, Volume 32, Issue 6, pp 494–501 | Cite as

An inhomogeneous system of linear differential equations with irregular singular point

  • V. K. Grigorenko
Article
  • 37 Downloads

Keywords

Differential Equation Singular Point Linear Differential Equation Inhomogeneous System Irregular Singular Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill (1955).Google Scholar
  2. 2.
    W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Krieger (1976).Google Scholar
  3. 3.
    H. L. Turritin, “Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point,” Acta Math.,93, Nos. 1–2, 27–66 (1955).Google Scholar
  4. 4.
    N. I. Tereshchenko, “On solutions of certain systems of linear differential equations with singular points,” Ukr. Mat. Zh.,10, No. 2, 220–223 (1958).Google Scholar
  5. 5.
    M. I. Shkil' and V. K. Grigorenko, “On formal solutions of a system of linear differential equations with an singular point,” Dopov. Akad. Nauk, Ukrainian SSR, Ser. A, No. 1, 29–34 (1972).Google Scholar
  6. 6.
    M. I. Shkil' and V. K. Grigorenko, “On a general formal solution of a System of linear differential equations with an irregular singular point,” Dopov. Akad. Nauk, Ukrainian SSR, Ser. A, No. 5, 441–446 (1972).Google Scholar
  7. 7.
    M. I. Shkil' and V. K. Grigorenko, “On formal solutions of a system of linear differential equations with an irregular singular point,” Visn. Kiiv. Ser, Mat. Ta Mekh., No. 15, 26–39 (1973).Google Scholar
  8. 8.
    S. F. Feshchenko, M. I. Shkil', and L. D. Nikolenko, Asymptotic Methods in the Theory of Linear Differential Equations [in Russian], Naukova Dumka, Kiev (1966).Google Scholar
  9. 9.
    M. I. Shkil', Asymptotic Methods in Differential Equations, Vishcha Shkola, Kiev (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • V. K. Grigorenko
    • 1
  1. 1.Uman Pedagogic InstituteUSSR

Personalised recommendations